advertisement
Question
Posted by: PoohBear | 2008/06/03

Anxiety/cipramil

Hi doctor I would just like to query something

I have had a history of anxiety and panic attacks for a long time, I was treated with Cipramil for the last 4 years I would say from a dose of 40mg I now take 20mg one every 2nd day. During the last 2 years when I was on 40mg I experienced alot of of skipped heart beats which increased my anxiety .I had complete check up by a cardiologist the tests were all clear. Now that my dose is reduced the skipped beats are not as bothersome but its there is it possible that Cipramil causes this?If it does should I stop the medication?I have been reading up on SSRI medication and their is some talk that it can cause this symptom, is this a dangerous symptom ?do I need to change medication ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Cipramil ( or iots cheaper and equally effective generic, Cilift ) is an excellent antidepressant. I note that thoguh some data sheets for it suggest it not be used after a heart attack or in "unstable heart disease" or where there's a slow heart rate, these seem to be general cautions, rather than based on data of risks for this drug, which is safer in this respect than many others ; and I don't see evidence of problems with ECG or heart rate abnormalities with its use. But as risk assessment needs to take all factors into account, you should discuss this in detail with your prescribing doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement